# SDR GLBA97177

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Panel
- Part number: 1143810233
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SPI - SMOKE IN CABIN DURING CLIMB-OUT OF SPI.  NR 1 BYPASS VALVE REMOVED TO REPAIR BLEED LEAK, SUSPECT OIL CONTAMINATED VALVE.  ALSO, LEFT DC POWER PANEL ASSY WAS BURNED AROUND 250 AMP LIMITER.  REPLACED DC POWER PANEL ASSY.  (M)
